# SDR 96UAL900954

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER RT FUSELAGE OUTBOARD OF AFT VHF ANTENNA HAS A ONE INCH CRACK IN SKIN AND EVIDENCE OF CORROSION.  *S/D*  SKIN REPAIRED PER SRM 53-30-03.
